Table of Contents
International Journal of Analysis
Volume 2014, Article ID 786437, 7 pages
http://dx.doi.org/10.1155/2014/786437
Research Article

On the Spectral Properties of the Weighted Mean Difference Operator over the Sequence Space

1Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar 751024, India
2Department of Mathematics, Utkal University, Vanivihar, Bhubaneswar 751004, India

Received 21 December 2013; Accepted 30 April 2014; Published 16 June 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 P. Baliarsingh and S. Dutta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Baliarsingh and S. Dutta, “On the Spectral Properties of the Weighted Mean Difference Operator over the Sequence Space ,” International Journal of Analysis, vol. 2014, Article ID 786437, 7 pages, 2014. https://doi.org/10.1155/2014/786437.